# SDR SIMA201912055003

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 9,148 hours, 6,092 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1960
- Condition: Partial Deploy
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR PARTIALLY DEPLOYED-C/A-REMOVED AND INSTALLED SERVICABLE FWD PASSENGER DOOR SLIDE IAW EMB 175 AMM 25-65-01
